# SDR UALA2011062903198

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 39,182 hours, 8,578 cycles
- Engine: Pwa PW4077
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 497711
- Part serial: 1460300
- Condition: Faulty
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS SYSTEM BELOW MINIMUM DISPATCH REQUIREMENTS.   REPLACED AND OPS CHECKED CENTER ACE AND CENTER PFC PER MM.  ALL TESTS PASSED.
